Angioma Serpiginosum Arranged in a Systematized Segmental Pattern Suggesting MosaicismChen W.a, b · Liu T.-J.a, b · Yang Y.-C.a · Happle R.c
aDepartment of Dermatology, Chang Gung Memorial Hospital, Kaohsiung Medical Center, bChang Gung University College of Medicine, Kaohsiung, Taiwan; cDepartment of Dermatology, Philipp University of Marburg, Marburg, Germany
Do you have an account?
- Rent for 48h to view
- Buy Cloud Access for unlimited viewing via different devices
- Synchronizing in the ReadCube Cloud
- Printing and saving restrictions apply
Rental: USD 8.50
Cloud: USD 20.00
Article / Publication Details
In a 15-year-old Taiwanese girl, multiple purple punctate lesions arranged in a systematized, segmental pattern had developed since childhood, beginning from the right thigh and gradually progressing upwards to the right buttock, the left side of the abdomen, circumventing to the left side of the back, and extending to the right arm as well as to the posterolateral aspect of the left leg. Histopathological examination showed dilated capillaries in the uppermost part of the dermal papillae characteristic of angioma serpiginosum. The systematized, segmental and asymmetric arrangement of lesions as noted in the present case suggest that angioma serpiginosum reflects genetic mosaicism.
© 2006 S. Karger AG, Basel
Article / Publication Details
Copyright / Drug Dosage / DisclaimerCopyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.